Prof. Han Cheng Lie

Juniorprofessor

Kontakt
Raum:
2.09.1.13
Telefon:
+49 331 977-1689

2021 | Randomised one-step time integration methods for deterministic operator differential equations | Han Cheng Lie, Martin Stahn, T. J. SullivanLink zum Preprint

Randomised one-step time integration methods for deterministic operator differential equations

Autoren: Han Cheng Lie, Martin Stahn, T. J. Sullivan (2021)

2019 | Error bounds for some approximate posterior measures in Bayesian inference | Han Cheng Lie, T. J. Sullivan, Aretha TeckentrupZeitschrift: Lecture Notes in Computational Science and EngineeringVerlag: Springer, ChamBuchtitel: Numerical Mathematics and Advanced Applications ENUMATH 2019Seiten: 275-283Band: 139Link zur Publikation , Link zum Preprint

Error bounds for some approximate posterior measures in Bayesian inference

Autoren: Han Cheng Lie, T. J. Sullivan, Aretha Teckentrup (2019)

Zeitschrift:
Lecture Notes in Computational Science and Engineering
Verlag:
Springer, Cham
Buchtitel:
Numerical Mathematics and Advanced Applications ENUMATH 2019
Seiten:
275-283
Band:
139

2019 | Convergent discretisation schemes for transition path theory for diffusion processes | Nada Cvetković, Tim Conrad, Han Cheng LieZeitschrift: SIAM J. Multiscale Modeling and SimulationVerlag: Society for Industrial and Applied MathematicsSeiten: 242–266Band: 19(1)Link zur Publikation , Link zum Preprint

Convergent discretisation schemes for transition path theory for diffusion processes

Autoren: Nada Cvetković, Tim Conrad, Han Cheng Lie (2019)

Zeitschrift:
SIAM J. Multiscale Modeling and Simulation
Verlag:
Society for Industrial and Applied Mathematics
Seiten:
242–266
Band:
19(1)

2019 | Strong convergence rates of probabilistic integrators for ordinary differential equations | H. C. Lie, A. M. Stuart, T. J. SullivanZeitschrift: Stat ComputVerlag: SpringerSeiten: 1265-1283Band: 29Link zur Publikation , Link zum Preprint

Strong convergence rates of probabilistic integrators for ordinary differential equations

Autoren: H. C. Lie, A. M. Stuart, T. J. Sullivan (2019)

Zeitschrift:
Stat Comput
Verlag:
Springer
Seiten:
1265-1283
Band:
29

2019 | On a degeneracy ratio for bounded convex polytopes | Nada Cvetković, Han Cheng LieLink zum Preprint

On a degeneracy ratio for bounded convex polytopes

Autoren: Nada Cvetković, Han Cheng Lie (2019)

2018 | Fréchet differentiable drift dependence of Perron--Frobenius and Koopman operators for non-deterministic dynamics | Péter Koltai, Han Cheng Lie, Martin PlonkaZeitschrift: NonlinearityVerlag: IOP PublishingSeiten: 4232Band: 32Link zur Publikation , Link zum Preprint

Fréchet differentiable drift dependence of Perron--Frobenius and Koopman operators for non-deterministic dynamics

Autoren: Péter Koltai, Han Cheng Lie, Martin Plonka (2018)

Zeitschrift:
Nonlinearity
Verlag:
IOP Publishing
Seiten:
4232
Band:
32

2018 | Quasi-invariance of countable products of Cauchy measures under non-unitary dilations | Han Cheng Lie, T. J. SullivanZeitschrift: Electron. Commun. Probab.Seiten: 6 pagesBand: 23, paper no. 8Link zur Publikation , Link zum Preprint

Quasi-invariance of countable products of Cauchy measures under non-unitary dilations

Autoren: Han Cheng Lie, T. J. Sullivan (2018)

Zeitschrift:
Electron. Commun. Probab.
Seiten:
6 pages
Band:
23, paper no. 8

2018 | Equivalence of weak and strong modes of measures on topological vector spaces | Han Cheng Lie, T. J. SullivanZeitschrift: Inverse ProblemsVerlag: IOP PublishingSeiten: 115013Band: 34Link zur Publikation , Link zum Preprint

Equivalence of weak and strong modes of measures on topological vector spaces

Autoren: Han Cheng Lie, T. J. Sullivan (2018)

Zeitschrift:
Inverse Problems
Verlag:
IOP Publishing
Seiten:
115013
Band:
34

2018 | Implicit Probabilistic Integrators for ODEs | Onur Teymur, Han Cheng Lie, Tim Sullivan, Ben CalderheadBuchtitel: Advances in Neural Information Processing Systems 31 (NIPS 2018)Link zur Publikation , Link zum Preprint

Implicit Probabilistic Integrators for ODEs

Autoren: Onur Teymur, Han Cheng Lie, Tim Sullivan, Ben Calderhead (2018)

Buchtitel:
Advances in Neural Information Processing Systems 31 (NIPS 2018)

2018 | Random forward models and log-likelihoods in Bayesian inverse problems | H. C. Lie, T. J. Sullivan, A. L. TeckentrupZeitschrift: SIAM/ASA J. Uncertainty QuantificationVerlag: SIAMSeiten: 1600-1629Band: 6(4)Link zur Publikation , Link zum Preprint

Random forward models and log-likelihoods in Bayesian inverse problems

Autoren: H. C. Lie, T. J. Sullivan, A. L. Teckentrup (2018)

Zeitschrift:
SIAM/ASA J. Uncertainty Quantification
Verlag:
SIAM
Seiten:
1600-1629
Band:
6(4)

2017 | Some connections between importance sampling and enhanced sampling methods in molecular dynamics | H. C. Lie, J. QuerZeitschrift: J. Chem. Phys.Verlag: AIP PublishingSeiten: 194107Band: 147Link zur Publikation

Some connections between importance sampling and enhanced sampling methods in molecular dynamics

Autoren: H. C. Lie, J. Quer (2017)

Zeitschrift:
J. Chem. Phys.
Verlag:
AIP Publishing
Seiten:
194107
Band:
147

2016 | On a strongly convex approximation of a stochastic optimal control problem for importance sampling of metastable diffusions | Han Cheng LieVerlag: Dissertation, Freie Universität BerlinLink zur Publikation

On a strongly convex approximation of a stochastic optimal control problem for importance sampling of metastable diffusions

Autoren: Han Cheng Lie (2016)

Verlag:
Dissertation, Freie Universität Berlin

2016 | Convexity of a stochastic control functional related to importance sampling of Itô diffusions | Han Cheng LieLink zum Preprint

Convexity of a stochastic control functional related to importance sampling of Itô diffusions

Autoren: Han Cheng Lie (2016)

2014 | Towards breaking the curse of dimensionality in computational methods for the conformational analysis of molecules | Han Cheng LieZeitschrift: BMC BioinformaticsVerlag: BioMed CentralBand: 15, A2Link zur Publikation

Towards breaking the curse of dimensionality in computational methods for the conformational analysis of molecules

Autoren: Han Cheng Lie (2014)

Zeitschrift:
BMC Bioinformatics
Verlag:
BioMed Central
Band:
15, A2

2013 | A Square Root Approximation of Transition Rates for a Markov State Model | Han Cheng Lie, Konstantin Fackeldey, Marcus WeberZeitschrift: SIAM J. Matrix Anal. Appl.Verlag: SIAMSeiten: 738-756Band: 34(2)Link zur Publikation

A Square Root Approximation of Transition Rates for a Markov State Model

Autoren: Han Cheng Lie, Konstantin Fackeldey, Marcus Weber (2013)

Zeitschrift:
SIAM J. Matrix Anal. Appl.
Verlag:
SIAM
Seiten:
738-756
Band:
34(2)